Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/111263
Название: On Limits of Vertex-Symmetric Graphs and Their Automorphisms
Другие названия: О пределах вершинно-симметрических графов и их автоморфизмах
Авторы: Trofimov, V. I.
Дата публикации: 2019
Издатель: Krasovskii Institute of Mathematics and Mechanics
Krasovskii Institute of Mathematics and Mechanics UB RAS
Библиографическое описание: Trofimov V. I. On Limits of Vertex-Symmetric Graphs and Their Automorphisms [О пределах вершинно-симметрических графов и их автоморфизмах] / V. I. Trofimov // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 4. — P. 226-234.
Аннотация: Using a simple but rather general method of constructing Cayley graphs with trivial vertex stabilizers, we give an example of an infinite locally finite Cayley graph (and, hence, an example of an infinite connected locally finite vertex-symmetric unimodular graph) which is isolated in the space of connected locally finite vertex-symmetric graphs. We also give examples of Cayley graphs which are not isolated in this space but are isolated from the set of connected vertex-symmetric finite graphs. © 2019 Krasovskii Institute of Mathematics and Mechanics. All right reserved.
Ключевые слова: CAYLEY GRAPH
CONNECTED LOCALLY FINITE VERTEX-SYMMETRIC GRAPH
CONVERGENCE OF GRAPHS
URI: http://elar.urfu.ru/handle/10995/111263
Условия доступа: info:eu-repo/semantics/openAccess
Идентификатор РИНЦ: 41455539
Идентификатор SCOPUS: 85078522570
Идентификатор WOS: 000501769500024
Идентификатор PURE: 11465210
ISSN: 0134-4889
DOI: 10.21538/0134-4889-2019-25-4-226-234
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-85078522570.pdf208,03 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.